# SDR MALA030244

- Difficulty date: April 24, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT EMERGENCY EXIT LIGHT FELL OFF.  MAINTENANCE INSTALLED NEW PLACARD.
